RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Novokshonov, S G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:80
Abstract pages:598
Full texts:217
References:89

http://www.mathnet.ru/eng/person21657
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. A. G. Groschew, S. G. Novokshonov, “On the possibility of experimentally testing some predictions of the theory of localization”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:1 (2002),  38–42  mathnet; JETP Letters, 76:1 (2002), 33–36  scopus
1993
2. A. K. Arzhnikov, S. G. Novokshonov, S. V. Pakhomov, “Quantum corrections to the conductivity of a two-dimensional disordered system in a strong magnetic field”, TMF, 94:3 (1993),  486–495  mathnet; Theoret. and Math. Phys., 94:3 (1993), 339–344  isi
1990
3. A. K. Arzhnikov, S. G. Novokshonov, “Cluster generalization of the coherent-potential approximation on the basis of the projection formalism in an augmented space”, TMF, 84:1 (1990),  128–140  mathnet; Theoret. and Math. Phys., 84:1 (1990), 764–772  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020